# SDR SWIA200819807

- Difficulty date: June 23, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 18,527 hours, 14,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3832 - FORWARD LOWER EMERGENCY LIGHT COVER IS BROKEN.  REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.
